MathSciNet Relay Station
MathSciNet bibliographic data
MR1660045 20E05 (20E42 57M07)
Hatcher, Allen; Vogtmann, Karen The complex of free factors of a free group. Quart. J. Math. Oxford Ser. (2) 49 (1998), no. 196, 459–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement